Alert archive / Colorado / Special Weather Statements in 2016

Special Weather Statement, NWS Pueblo, CO

August 25, 2016Fremont County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 25, 2016, 4:01 PM MDT for Fremont County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2016, 4:01 PM MDT (22:01 UTC)
Expired
Aug 25, 2016, 4:45 PM MDT
In force
44 min
Issued by
NWS Pueblo, CO

County Fremont County, CO

The radar

The Pueblo radar (KPUX), 114 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.0 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1363 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

450 
WWUS85 KPUB 252201
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
401 PM MDT THU AUG 25 2016
 
COZ076-077-079-083-252245-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
401 PM MDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 445
PM MDT...

AT 401 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TEXAS CREEK...OR 48 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING EAST
AT 25 MPH.

HEAVY RAIN...NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TEXAS CREEK AND ROYAL GORGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3839 10564 3852 10562 3853 10526 3830 10530
TIME...MOT...LOC 2201Z 281DEG 21KT 3845 10557 

$$

MW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 25, 3:36 PM MDT, 25 minutes earlier.

Area forecast discussion, Aug 25, 3:36 PM MDT, 25 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
336 PM MDT THU AUG 25 2016

.SHORT TERM...(This evening through Friday)
Issued at 259 PM MDT Thu Aug 25 2016

Main near/short term meteorological issues continue to include
temperatures...pops/qpf...high terrain snow and storm intensities.

Forecast district early this afternoon currently graced by variable
cloudiness...isolated to scattered showers and
thunderstorms(primarily over the western 2/3rds of the forecast
district) and generally below seasonal late August temperatures.

Latest PV analysis...real-time data...computer simulations...and
forecast model soundings indicate that adequate atmospheric
moisture(as indicated by current and forecast precipitable water
values remaining in the 100% to 125% range into Friday) interacting
with upper disturbances(per latest PV analysis) will allow isolated
to scattered shower and thunderstorm activity to continue into
Friday...with some of the stronger storms capable of producing
locally heavy rainfall/localized flash flooding issues as well as
hail...hazardous lightning and gusty wind potential.

In addition...projected maximized capes/LI's and bulk shear values
of 1300 J/KG...-6C and 30 knots at times will allow for the
potential for marginally severe storms(especially Friday over
eastern sections).  At this time...the Day 2 SPC Outlook(for Friday)
has painted portions of Kiowa...Prowers and Baca counties in the
marginal risk for severe thunderstorms.  As always...WFO Pueblo will
closely monitor hydro and convective issues closely.  In
addition...have continued to depict some higher elevation snow at
times in the grids.

Finally...minimum temperatures tonight and maximum temperatures on
Friday are expected to run near late August climatological averages.

.LONG TERM...(Friday night through Thursday)
Issued at 259 PM MDT Thu Aug 25 2016

...Warming and Gradually Drying...

Southwest flow will keep a weak to moderate monsoon alive over
southern Colorado into next week. Overall, the atmosphere will
showing drying and lower coverage of showers and storms. But,
it will not dry out completely. Enough monsoon flow will continue
into the state for a daily burst of afternoon and evening showers
and storms, primarily over the mountain areas but with some
limited activity over the plains as well. Primary threats through
the period will be lightning, wind gusts to around 55 mph, brief
heavy rain and local small hail. Shear looks rather weak through
the period so not a lot of severe weather threat.

Starting this weekend and continuing into next week, temperatures
will warm back up to near seasonal averages for this time of
year. This should help raise the snow levels back up and decrease
the amount of high elevation snow we've been seen for the past
few days. With the warmer air will also come drier air at the low
levels which will help to reduce the overall heavy rain potential
as well as increase the wind gust potential. All-in-all, getting
back to a pretty typical late summer pattern over the central
Rockies.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 259 PM MDT Thu Aug 25 2016

The KALS...KCOS and KPUB TAF sites should experience isolated to
scattered showers and thunderstorms at times into Friday...which
will be capable of producing periods of IFR/MVFR conditions at
times.  In addition...some of the stronger storms if they directly
impact the TAF sites will be capable of producing hail generally
under the size of nickels...brief wind gusts around 50 mph and
periods of locally heavy rainfall.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...77
LONG TERM...LW
AVIATION...77
Hazardous weather outlook, Aug 25, 11:12 AM MDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1112 AM MDT THU AUG 25 2016

COZ058>089-093>099-261715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1112 AM MDT THU AUG 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
THE MOUNTAINS LATE THIS MORNING AND THEN SPREAD ACROSS LOWER
ELEVATIONS THIS AFTERNOON AND EVENING. SLOW MOVING STORMS WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND FLASH
FLOODING...PRIMARILY OVER AND AND NEAR AREA BURN SCARS. SOME OF
THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING GUSTY WINDS
AROUND 50 MPH AT TIMES AND HAIL UP TO THE SIZE OF NICKELS.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO TONIGHT
ACROSS MUCH OF THE AREA BEFORE GRADUALLY ENDING BY EARLY FRIDAY
MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL AGAIN BE POSSIBLE ON
FRIDAY. MAIN THREATS FROM STORMS WILL BE LOCALLY HEAVY RAINFALL,
GUSTY WINDS AND SMALL HAIL. A COUPLE STORMS EAST OF I-25 MAY
PRODUCE HAIL TO NICKEL SIZE AND WIND GUSTS TO 50 MPH.

STORMS OVER THE WEEKEND AND INTO EARLY NEXT WEEK WILL GRADUALLY
BECOME LESS WIDESPREAD AS HIGH PRESSURE BEGINS TO REBUILD OVER
THE AREA. THE MAIN THREAT FROM ISOLATED TO SCATTERED STORMS DURING
THIS TIME WILL BE LIGHTNING AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Aug 25, 2:00 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
200 PM MDT THU AUG 25 2016

COZ065-069-072-073-252030-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
200 PM MDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAGUACHE AND
SOUTHWESTERN FREMONT COUNTIES UNTIL 230 PM MDT...

AT 159 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VILLA GROVE...OR 49 MILES NORTH OF ALAMOSA...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH...HAIL UP TO 1/2 INCH IN DIAMETER AND
BRIEF HEAVY RAINAFLL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VILLA GROVE.

LAT...LON 3810 10607 3822 10610 3831 10585 3810 10580
TIME...MOT...LOC 1959Z 261DEG 12KT 3818 10601

MW
Special weather statement, Aug 25, 2:05 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
205 PM MDT THU AUG 25 2016

COZ074-088-252045-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
205 PM MDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 245 PM MDT...

AT 204 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SEGUNDO...OR 17 MILES SOUTHWEST OF TRINIDAD...MOVING EAST AT 20 MPH.

HALF INCH HAIL...BRIEF HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE...STARKVILLE AND SEGUNDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3700 10486 3710 10486 3718 10451 3699 10449
TIME...MOT...LOC 2004Z 263DEG 17KT 3704 10477

MW
Special weather statement, Aug 25, 2:18 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT THU AUG 25 2016

COZ072-074-087-252100-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
218 PM MDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO COUNTY UNTIL 300
PM MDT...

AT 216 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA VETA...OR 40 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 15 MPH.

HALF INCH HAIL...BRIEF HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA VETA AND TRAVELERS ON HIGHWAY 160 EAST OF LA VETA PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3748 10513 3753 10515 3758 10501 3751 10497
TIME...MOT...LOC 2016Z 252DEG 8KT 3752 10510

MW
Special weather statement, Aug 25, 3:14 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
314 PM MDT THU AUG 25 2016

COZ081-252145-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
314 PM MDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 345 PM MDT...

AT 311 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF WESTCREEK...OR 27 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING EAST AT 25 MPH.

HALF INCH HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK AND CRYSTOLA. IF THIS STORM HOLDS TOGETHER...
IT COULD AFFECT PORTIONS OF NORTHERN AND WESTERN EL PASO COUNTY...
INCLUDING THE WALDO CANYON BURN SCAR...WITHIN THE NEXT HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3913 10495 3894 10502 3901 10533 3907 10533
      3913 10532
TIME...MOT...LOC 2111Z 278DEG 25KT 3905 10524

MW
Special weather statement, Aug 25, 3:39 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
339 PM MDT THU AUG 25 2016

COZ081-084-085-252215-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
339 PM MDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 415 PM MDT...

AT 337 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM PALMER LAKE TO WOODLAND PARK. MOVEMENT WAS EAST
AT 30 MPH.

BRIEF HEAVY RAIN...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL
BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN COLORADO SPRINGS INCLUDING THE WALDO CANYON BURN SCAR...
WOODLAND PARK...MONUMENT...AIR FORCE ACADEMY...PALMER LAKE...
GREEN MOUNTAIN FALLS...CHIPITA PARK...GLENEAGLE...
CRYSTOLA AND CASCADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3913 10466 3885 10482 3896 10511 3913 10501
TIME...MOT...LOC 2137Z 284DEG 28KT 3911 10494 3899 10502

MW
Special weather statement, Aug 25, 4:01 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
401 PM MDT THU AUG 25 2016

COZ076-077-079-083-252245-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
401 PM MDT THU AUG 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 445
PM MDT...

AT 401 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TEXAS CREEK...OR 48 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING EAST
AT 25 MPH.

HEAVY RAIN...NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TEXAS CREEK AND ROYAL GORGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3839 10564 3852 10562 3853 10526 3830 10530
TIME...MOT...LOC 2201Z 281DEG 21KT 3845 10557

MW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 8:48 PM MDTAreal Flood AdvisoryPUBBaca117 min
Aug 24, 9:31 PM MDTSpecial Weather StatementPUBBaca44 min
Aug 25, 2:00 PM MDTSpecial Weather StatementPUBSaguache30 min
Aug 25, 2:18 PM MDTSpecial Weather StatementPUBHuerfano42 min
Aug 25, 3:14 PM MDTSpecial Weather StatementPUBTeller31 min
Aug 25, 3:39 PM MDTSpecial Weather StatementPUBTeller36 min
Aug 25, 4:30 PM MDTSpecial Weather StatementPUBCuster30 min

Nearby

Special Weather Statements in Colorado, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.